I started Bio-Identical hormone therapy (compounded pill form) 9 days ago and feel pretty good however, I almost feel like I have a bladder infection but I dont I think its pressure/slight bloating has anyone else experienced this and is it temporary?
Dear Rustyk, Many women in menopause do get bladder symptoms, usually from too little estrogen (the bladder has lots of estrogen receptors, very much like the vagina.) Most of the compounded forms of estrogen for systemic use are fairly low doses; you may want to try some vaginal estrogens, which although they do not give you any significant blood levels of estrogen, do get some absorption up to the bladder, and can be helpful and make you feel more comfortable. Good luck, Mary Jane
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.